MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

BECTON, DICKINSON AND COMPANY INSYTE AUTOGUARD; CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Model Number 381912
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
The nurse attempted a peripherally inserted iv placement in the patient's left hand.The iv site was leaking, with the needle still in the catheter.As the nurse pulled the iv out, it was that the tip of the catheter was frayed.No infiltration or extravasation was noted.The iv was placed in a biohazard bag to be sent to supply chain qa [quality assurance] nurse.

Brand Name
INSYTE AUTOGUARD
Common Device Name
CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY
1 becton dr
franklin lakes NJ 07417
MDR Report Key25028071
Report Number25028071
Device Sequence Number15683258
Product Code FOZ
UDI-Device Identifier00382903819126
UDI-Public00382903819126
Combination Product (Y/N)N
Initial Reporter StateTX
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
Report Date (Section F) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number381912
Device Catalogue Number381912
Device Lot Number5287370
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/29/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/29/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age3 YR
Patient SexMale
Patient Weight18 KG
Date Report Sent to FDA04/06/2026